# SDR CALA2025090908673

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 48,071 hours, 16,890 cycles
- System (JASC): 2700 · Flight Control System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR RAISED ALL NORMAL INDICATIONS BUT SPEED TAPE STAYED AT 270 EVEN W/ GEAR CYCLED AFTER TAKEOFF, RAISED GEAR & THEN FLAPS PER NORMAL PROCEDURES. ALL INDICATORS NORMAL FOR GEAR & FLAPS SHOWING FULLY RAISED OR STOWED. HOWEVER THE SPEED TAPE WHEN RAISING FLAPS FULLY UP WENT TO 270 KNOTS VS NORMAL 340 KNOTS IAS.  RECYCLED GEAR, ALL OPS NORMAL INDICATIONS NORMAL EXCEPT THE SPEED TAPE STILL STAYED AT 270 IAS. ATTEMPTED TO SPEED UP ABOVE 270 TO SEE IF THE SPEED TAPE INDICATION WAS ABNORMAL & THE SPEED CLACKER WENT OFF AT 270 DESPITE GEAR BEING UP FLAPS UP. CREW FOUND THE ALTERNATE VMO/MMO SELECT SWITCH IN MAIN E/E SET TO THE ALTERNATE POSITION. SET VMO/MMO SWITCH BACK TO NORMAL POSITION. REF. AMM 34-21-00.
